# SDR 20010604CW011

- Difficulty date: May 10, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N62GX
- Make and model: Israel GALAXY
- Aircraft serial: 031
- System (JASC): 4980 · APU Exhaust System
- Part: Duct
- Part number: 4AS6900620501
- Condition: Misaligned
- Location: Apu
- Part time: 20 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLEX COUPLER COULD NOT BE INSTALLED DUE TO MISALIGNMENT OF APU GENERATOR EXHAUST DUCT AND ADJOINING DUCT ON RIGHT HAND SIDE OF FUSELAGE.
